# SDR ABXA9701497

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99177013
- Condition: Cracked
- Location: Bs 1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL CRACKED BETWEEN CANTED FRAMES FS 1231 TO 1244 AT THE 7 O'CLOCK POS.  REPLACED THE INTERCOSTAL IAW DACO DWG 9917701 AND DC9 SRM 51-30-5.
